Zyrtec Oral Solution

...

 

 

Active Ingredients

Cetirizine Hydrochloride 1mg/1ml.

Inactive Ingredients

.

Product Description

Zyrtec Oral Solution is a fast acting daily anti-allergy treatment for seasonal rhinitis, or "hayfever", and other allergic conditions. These conditions include conjunctivitis, perennial allergic rhinitis, pruritus, urticaria, more commonly called "hives", and insect bites. Zrytec lasts 24 hours so it only needs to be taken once a day and it offers most people relief from symptoms within about 20 minutes. The symptoms of hayfever, which is the most common form of allergy, include sneezing, a runny and itchy nose, and watery, itchy eyes. Each millilitre (ml) of Zyrtec Oral Solution contains 1 milligram (mg) of Cetirizine Hydrochloride, an antihistamine that counteracts the effects of histamine produced by the body in response to allergies. Zyrtec blocks histamine sites so that histamine is not released. Zyrtec Oral Solution is available in a 75ml bottle.

Dosage

Warnings and Cautions

Zyrtec Oral Solution is marketed by Pharmabroker Sales Ltd, Auckland, New Zealand.
Zyrtec Oral Solution - 75ml x 1 $12.00